The asymptotic solutions of the equations of motion for a dissipative system with one degree of freedom
Doklady Akademii Nauk, Tome 121 (1958) no. 1, pp. 37-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_1_a8,
author = {G. E. Kuzmak},
title = {The asymptotic solutions of the equations of motion for a dissipative system with one degree of freedom},
journal = {Doklady Akademii Nauk},
pages = {37--40},
year = {1958},
volume = {121},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_1_a8/}
}
G. E. Kuzmak. The asymptotic solutions of the equations of motion for a dissipative system with one degree of freedom. Doklady Akademii Nauk, Tome 121 (1958) no. 1, pp. 37-40. http://geodesic.mathdoc.fr/item/DAN_1958_121_1_a8/